The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (299 KB) | Metadata | Table of Contents | ZAA summary
Volume 35, Issue 4, 2016, pp. 449–464
DOI: 10.4171/ZAA/1573

Published online: 2016-10-05

Two Non-Zero Solutions for Elliptic Dirichlet Problems

Gabriele Bonanno[1] and Giuseppina D'Aguì[2]

(1) Università di Messina, Italy
(2) Università di Messina, Italy

The aim of this note is to point out a two non-zero critical points theorem for di fferentiable functionals and, as an application, to obtain existence results of two positive solutions for elliptic Dirichlet problems by requiring, in particular, a suitable condition on the nonlinearity which is more general than the sublinearity at zero.

Keywords: Variational methods, multiple critical points, elliptic nonlinear equations, boundary value problems

Bonanno Gabriele, D'Aguì Giuseppina: Two Non-Zero Solutions for Elliptic Dirichlet Problems. Z. Anal. Anwend. 35 (2016), 449-464. doi: 10.4171/ZAA/1573